# SDR HEEA956216

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 204070907002
- Condition: Defective
- Location: Wiper
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MOUNTED IN AIRFRAME WIPER MOTOR VIBRATES.  COMING LOOSE FROM CONVERTER.
